author = {Manuel Kauers},
title = {{Solving Difference Equations whose Coefficients are not Transcendental}},
language = {english},
abstract = {We consider a large class of sequences which are defined by systems of (possibly nonlinear) difference equations. A procedure for recursively enumerating the algebraic dependencies of such sequences is presented. Also a procedure for solving linear difference equations with such sequences as coefficients is proposed. The methods are illustrated on some problems arising in the literature on special functions and combinatorial sequences.},
journal = {Theoretical Computer Science},
volume = {401},
number = {1-3},
pages = {217--227},
isbn_issn = {ISSN 0304-3975},
year = {2008},
month = {July},
refereed = {yes},
length = {11}